Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Subgroups of free products with amalgamated subgroups: A topological approach
HTML articles powered by AMS MathViewer

by J. C. Chipman PDF
Trans. Amer. Math. Soc. 181 (1973), 77-87 Request permission

Abstract:

The structure of an arbitrary subgroup of the limit of a group system is shown to be itself the limit of a group system, the elements of which can be described in terms of subgroups of the original group system.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E30, 55A05
  • Retrieve articles in all journals with MSC: 20E30, 55A05
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 181 (1973), 77-87
  • MSC: Primary 20E30; Secondary 55A05
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0417294-7
  • MathSciNet review: 0417294